Path systems in acyclic directed graphs

H. D. O. F. Gronau; W. Just; W. Schade; Petra Scheffler; J. Wojciechowski

Applicationes Mathematicae (1987)

  • Volume: 19, Issue: 3-4, page 399-411
  • ISSN: 1233-7234

How to cite


H. D. O. F. Gronau, et al. "Path systems in acyclic directed graphs." Applicationes Mathematicae 19.3-4 (1987): 399-411. <>.

author = {H. D. O. F. Gronau, W. Just, W. Schade, Petra Scheffler, J. Wojciechowski},
journal = {Applicationes Mathematicae},
keywords = {directed acyclic graphs},
language = {eng},
number = {3-4},
pages = {399-411},
title = {Path systems in acyclic directed graphs},
url = {},
volume = {19},
year = {1987},

AU - H. D. O. F. Gronau
AU - W. Just
AU - W. Schade
AU - Petra Scheffler
AU - J. Wojciechowski
TI - Path systems in acyclic directed graphs
JO - Applicationes Mathematicae
PY - 1987
VL - 19
IS - 3-4
SP - 399
EP - 411
LA - eng
KW - directed acyclic graphs
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.